<< Previous Issue Journal of the Korean Mathematical Society (Vol. 37, No. 3) Next Issue >>
J. Korean Math. Soc. 2000 Vol. 37, No. 3, 339—502
On the existence of solutions of quasilinear wave equations with viscosity
Jong Yeoul Park and Jeong Ja Bae
MSC numbers : 35L70, 35L15, 74S05
J. Korean Math. Soc. 2000 Vol. 37, No. 3, 339—358
Brill-Noether theory for rank 1 torsion free sheaves on singular projective curves
E. Ballico
MSC numbers : 14H51, 14H20
J. Korean Math. Soc. 2000 Vol. 37, No. 3, 359—369
Localization and multiplication of distributions
Ian Richards and Heekyung K. Youn
MSC numbers : 46F30
J. Korean Math. Soc. 2000 Vol. 37, No. 3, 371—389
On Bernoulli numbers
Min-Soo Kim and Jin-Woo Son
MSC numbers : 11E95, 11M38
J. Korean Math. Soc. 2000 Vol. 37, No. 3, 391—410
On singular plane quartics as limits of smooth curves of genus three
Pyung-Lyun Kang
MSC numbers : 14H10
J. Korean Math. Soc. 2000 Vol. 37, No. 3, 411—436
The number of linear systems computing the gonality
Marc Coppens
MSC numbers : 14H45, 14H50, 14H51
J. Korean Math. Soc. 2000 Vol. 37, No. 3, 437—454
Quantum hyperplane section principle for concavex decomposable vector bundles
Bumsig Kim
MSC numbers : 14N35
J. Korean Math. Soc. 2000 Vol. 37, No. 3, 455—461
A central limit theorem for the stationary linear process generated by an associated process
Tae-Sung Kim, Jong-Il Baek, and Jae-Hak Lim
MSC numbers : 60G10
J. Korean Math. Soc. 2000 Vol. 37, No. 3, 463—471
Consensus N-trees and removal independence
R.C. Powers
MSC numbers : 91B14
J. Korean Math. Soc. 2000 Vol. 37, No. 3, 473—490
Ribbon category and mapping class groups
Yongjin Song
MSC numbers : 14H10, 18D50, 57N16
J. Korean Math. Soc. 2000 Vol. 37, No. 3, 491—502

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd